# SDR CA081003002

- Difficulty date: October 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,460 hours
- Engine: Ge CF348E5A1
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 1710101
- Condition: Damaged
- Location: Fadec
- Part time: 6,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FADEC WIRING HARNESS DAMAGED (WHICH REQUIRED REPLACEMENT) DUE TO THE LOWER SEAL ON THE PYLON PRE-COOLER LEAKING (NO LEAK/HEAT DETECTION IN THIS AREA). ATTACHED ARE PICTURES. BELOW ARE THE FIN`S AFFECTED WITH TIMES AND CYCLES. ACFT INDUCTED FOR THE FREEZE PROTECTION MOD.
